Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Persisting fever, cold and cough after DPT booster 1 - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Child Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2519 Questions
Doctor :   hi
Doctor :  
how can i help you?
Doctor :  
please proceed with your health query
User :   Hello Doctor
User :   I need some information for my baby boy
Doctor :  
ok
User :   he is 2.5 yrs old
Doctor :  
ok
User :   we had doe his vaccination on saturday.... it was DPT Booster 1
Doctor :  
ok
User :   Doctor said he will suffer from fever and pain in injection for two days
User :   but now 4 days have been past
Doctor :  
ok
User :   and he is getting fever again n again after every 5 hours
Doctor :  
ok
User :   we are giving him crocin syrup... and after the affect of medicine is over
Doctor :  
are you giving him any medications?
Doctor :  
ok
User :   fever comes again
User :   crocin syrup
Doctor :  
ok
Doctor :  
crocin syrup can be given every 4 hours.
User :   does it not have any side effect/
User :   ?
Doctor :  
does he have any other symptoms apart from fever?
User :   some kind of nausea
Doctor :  
not when it is needed to be given. long term use can produce side effects
User :   sometimes he says feeling like vomit
Doctor :  
ok
User :   he is also suffering from mild cough and cold
Doctor :  
since how long he is having this nausea feeling?
Doctor :  
is this after the cold and cought started?
User :   after this vaccination only
Doctor :  
*cough
User :   from sat
Doctor :  
ok
Doctor :  
the cough and cold also can induce the nausea.
User :   he is not taking milk properly... otheriwse I am feeding him meal
Doctor :  
what is recommended is that he should be taken to his pediatric doc
Doctor :  
and examined for the fever, cold and cough
Doctor :  
if the cough and cold is infective one, the fever will not go by giving only crocin syrup
User :   I just wanted to confirm can it be because of winters.....or is after effect of that vaccine?
Doctor :  
he will also need to be started on antibiotics
User :   today we have also started giving him antibiotic
Doctor :  
the cold and cough is not due to the vaccine
User :   that suits him.... it is Keflor syrup
Doctor :  
it is more likely to be effect of weather
Doctor :  
is that prescribed or you are giving on your own?
User :   it is prescribed by Doctor only
User :   his ped
Doctor :  
how much dose are you giving? what is the strength of the syrup?
User :   one spoonful
Doctor :  
continue to give him the prescribed medication and also take him for a re-check
User :   hmmmmm
Doctor :  
he will need to be started on some other medications if Keflor is not working
Doctor :  
along with something to control the cold and cough
Doctor :  
have you followed what i have said?
User :   yeah!!! we will wait for today as we have just started giving him atibiotic
User :   otherwise we will take him today again
Doctor :  
antibiotic takes 2-3 days to show complete action
User :   ok
Doctor :  
but along with that supportive treatment for cold and cough should also be started
Doctor :   consult his pediatric doc for these medicines
User :   medication for cold does not suits him
Doctor :  
which will help you to control his symptoms
Doctor :  
and make him feel better
User :   ok..
User :   thanks for all your advice and help
Doctor :  
Is there any thing else I can help you with?
User :   I will get back to you if I would have any problem
User :   thanks so much
Doctor :   sure
Doctor :  
Please fill the feedback form and comment box, and say done when done.
User :   thanks bbye
Doctor :  
Thanks for consulting HealthcareMagic. Bye for now. Please chat with our doctors 24/7 for medical queries. Please refer your friends to our service.
User :   ok
Doctor :   bye for now
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor